# SDR DXTR2016012001

- Difficulty date: January 8, 2016
- Submitted: January 20, 2016
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N615QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605360
- Aircraft time: 10,333 hours, 8,244 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Cable
- Part number: 666000233
- Condition: Frayed
- Location: Elevator Trim
- Part time: 10,333 hours, 8,244 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD ELEVATOR TRIM CABLES FRAYED.  R & R FWD ELEVATOR TRIM CABLES IAW MM 27-32-02.  CABLE ASSEMBLY CONSISTS OF CABLE, PN: 6660002-33, CABLE, PN: 6660002-34 AND CHAIN, PN: S2295P25-249.
